# SDR AALA202201108942

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 22,657 hours, 10,683 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: ABS162928A0
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER TANK 1 PUMP FAULT LIGHT ON FUEL PANEL .ECAM MESSAGE READS FUEL CENTER TANK PUMP 1 LOW PRESSURE. REPLACED RELAY 69QA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 28-21-00-810-817A.
